# SDR FDEA202304240749

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 77,478 hours, 17,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SP1153050679
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT LEFT HAND FLOOR SEAT TRACK AT STATION 1725 X   = 8.5" FOUND WITH CORROSION. CABIN - MAIN DECK CARGO COMPARTMENT CORROSION AT LEFT HAND SEAT TRACK STATION   1725 X = 8.5" REMOVED AND FOUND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 51-21-01-0G   AND SRM 53-00-52-1A FIGURE 101 SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING   SPLICE STATION 1771 AND TRIMMED TRACK STATION 1691 X = 8.5" IN ACCORDANCE WITH SRM 53-  00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
